# SDR USAA991032

- Difficulty date: October 13, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Part time: 35,403 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ALONG UPPER T-CAP AT NUTPLATE HOLES 10  INCH AT BS 294.5, LBL 22 TO RBL 22, BEAM CAP.  CORROSION LEVEL 2.  INSTALLED T-CAP PER SRM 53-10-51.  (M)
